# SDR 03283407

- Difficulty date: October 10, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N407FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3157
- Aircraft time: 6,826 hours, 6,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321473
- Part serial: 2713
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHTS NEAR SEATS 4 AND 5 B AND C WERE FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
